Seasonal population changes of Physaloptera ...

Description

Citation

Title Seasonal population changes of Physaloptera maxillaris (Nematoda: Physalopteroidea) in striped skunk (Mephitis mephitis)
Author(s) Richard J. Cawthorn, R. C. Anderson
Journal Canadian Journal of Zoology
Date 1976
Volume 54
Issue 4
Start page 522
End page 530

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 223

Adding this citation to "My List" will allow you to export this citation in other styles.